# SDR AALA202111242648

- Difficulty date: November 18, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 55,456 hours, 27,583 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN INFLIGHT. TWIST RELEASE DOOR HANDLE WON'T OPEN DOOR. ELECTRIC. DOOR RELEASE REQUIRED. **SUPPLEMENTAL REPORT FOR AALA202111192648: REPLACED FLIGHT DECK DOOR CENTER STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. **(CLOSED)
